# SDR ASAA2014042707586

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 4,835 hours, 1,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT UPON RECALL DURING LANDING CHECKLIST.  ACFT GROUNDED.  ACCOMPLISHED BITE OF THE NR 1 TEMP CONTROLLERS IAW FIM 21-61, TASK 801, OPS TEST NORMAL.  RESET SUCCESSFUL. NO HISTORY.
